# SDR CA100709001

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 5100 · Standard Practices/Structures
- Part: Ferrule
- Part number: MS938204
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MS9382-04 FERRULES WERE DIMENSIONALLY DEFECTIVE.
